# SDR 97ZZZX824

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4635L
- Make and model: Cessna 152
- Aircraft serial: 15287201
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: SL17235AD
- Condition: Worn
- Location: Cylinder Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR A PROGRESSIVE DETERIORATION OF ENGINE FOUND EXCESSIVE WEAR ON VALVE STEMS, VALVE SEATS DEFECTIVE, RING AND PISTON WEAR EXCESSIVE.  SUBMITTER STATES ENGINE WOULD NOT MAKE 2,400 TBO.  ENGINE OIL CHANGED AT 50-HOUR INTERVALS.  PHILLIPS 20W50XC OIL USED.
